ON THE COMPLETE CONVERGENCE FOR WEIGHTED SUMS OF EXTENDED NEGATIVELY DEPENDENT RANDOM VARIABLES

被引:9
作者
Wu, Yongfeng [1 ]
Zhai, Mingqing [1 ]
Peng, JiangYan [2 ]
机构
[1] Chuzhou Univ, Sch Math & Finance, Chuzhou 239000, Anhui, Peoples R China
[2] Univ Elect Sci & Technol China, Sch Math Sci, Chengdu 611731, Sichuan, Peoples R China
来源
JOURNAL OF MATHEMATICAL INEQUALITIES | 2019年 / 13卷 / 01期
关键词
Extended negatively dependent; weighted sums; complete convergence; PRECISE LARGE DEVIATIONS; LARGE NUMBERS; STRONG LAW; ARRAYS;
D O I
10.7153/jmi-2019-13-18
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
The authors investigate the complete convergence for weighted sums of extended negatively dependent (END) random variables. The main results obtained in the paper extend and improve the corresponding result of Zarei and Jabbari [Zarei, H., Jabbari, H., 2011. Complete convergence of weighted sums under negative dependence. Stat. Papers, 52, 413-418].
引用
收藏
页码:251 / 260
页数:10
相关论文
共 26 条
[11]   On the Strong Rates of Convergence for Arrays of Rowwise Negatively Dependent Random Variables [J].
Qiu Dehua ;
Chang, Kuang-Chao ;
Antonini, Rita Giuliano ;
Volodin, Andrei .
STOCHASTIC ANALYSIS AND APPLICATIONS, 2011, 29 (03) :375-385
[12]   Weak and strong laws of large numbers for arrays of rowwise END random variables and their applications [J].
Shen, Aiting ;
Volodin, Andrei .
METRIKA, 2017, 80 (6-8) :605-625
[13]   Probability inequalities for END sequence and their applications [J].
Shen, Aiting .
JOURNAL OF INEQUALITIES AND APPLICATIONS, 2011,
[14]  
Stout WF, 1974, ALMOST SURE CONVERGE
[15]  
Taylor RL, 2002, STOCH ANAL APPL, V20, P643
[16]   Convergence rate of the dependent bootstrapped means [J].
Volodin, A. ;
Cabrera, M. Ordonez ;
Hu, T. C. .
THEORY OF PROBABILITY AND ITS APPLICATIONS, 2006, 50 (02) :337-346
[17]  
VOLODIN A., 2002, PAK J STAT, V18, P249
[18]   Precise large deviations for random sums of END real-valued random variables with consistent variation [J].
Wang, Shijie ;
Wang, Xuejun .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2013, 402 (02) :660-667
[19]   STRONG LIMIT THEOREMS FOR WEIGHTED SUMS OF NOD SEQUENCE AND EXPONENTIAL INEQUALITIES [J].
Wang, Xuejun ;
Hu, Shuhe ;
Volodin, Andrei I. .
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, 2011, 48 (05) :923-938
[20]   Complete Convergence for Negatively Dependent Sequences of Random Variables [J].
Wu, Qunying .
JOURNAL OF INEQUALITIES AND APPLICATIONS, 2010,